Numerical computation of the incomplete Lipschitz-Hankel integral Je0(a,z)

Steven L. Dvorak, Edward F. Kuester

Research output: Contribution to journalArticlepeer-review

51 Scopus citations


Two factorial-Neumann series expansions are derived for the incomplete Lipschitz-Hankel integral Je0(a,z). These expansions are used together with the Neumann series expansion, given by Agrest, in an algorithm which efficiently computes Je0(a, z) to a user defined number of significant digits. Other expansions for Je0(a, z), which are found in the literature, are also discussed, but these expansions are found to offer no significant computational advantages when compared with the expansions used in the algorithm.

Original languageEnglish (US)
Pages (from-to)301-327
Number of pages27
JournalJournal of Computational Physics
Issue number2
StatePublished - Apr 1990

ASJC Scopus subject areas

  • Numerical Analysis
  • Modeling and Simulation
  • Physics and Astronomy (miscellaneous)
  • Physics and Astronomy(all)
  • Computer Science Applications
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Numerical computation of the incomplete Lipschitz-Hankel integral Je0(a,z)'. Together they form a unique fingerprint.

Cite this